# SDR DALA2017071405479

- Difficulty date: July 13, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 63,001 hours, 24,683 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Malfunctioned
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR HANDLE WILL NOT STAY DOWN IN FLIGHT.  CHECKED RIGGING OF THE DOOR IAW AMM.  CHECKED NORMAL.
